# SDR RRXA97296

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 2450 · AC Power Distribution System
- Part: Elect Panel
- Condition: Damaged
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, AFT ELECTRICAL PANEL LOCATED ABOVE AFT RIGHT OF ENTRY DOOR IS BEING RELOCATED BECAUSE OF CONSTANT DAMAGE BY CARGO CONTAINERS.  RELOCATION WILL BE TO THE AFT CEILING AREA ACROSS FROM THE FLIGHT RECORDER, AT STA 1734 IAW FAA APPROVED DER TIMCO REO-04741 AND TIMCO ENGINGINEERING ORD-01647 (AVIONICS).
